# SDR ASAA2024011247239

- Difficulty date: December 13, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: E5367190500000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 529: CABIN FLOOR PANEL 231KF MANY DENTS GROUNDED - YES. EVALUATED AND RECEIVED NEW FLOOR BOARD PANEL 231KF, P/N: E5367190500000 TO BE INSTALLED ON NON-ROUTINE  32098 (HAECO) CUST. CARD NO:G1871098PO:1077069.3
